Top
20
Doctor insights on: Abilify And Hyperhidrosis Or Cysts

Share
1

1
Can bupropionxl150mg, lamictal150mg , lexapro20mg, or seroquel25mg any of these meds cause bleeding and painful breast only left side?

Can bupropionxl150mg, lamictal150mg , lexapro20mg, or seroquel25mg any of these meds cause bleeding and painful breast only left side?

No: Those symptoms are not related at all to the medications. They are potentially serious symptoms and should be evaluated as soon as you are able to get in touch with your family doctor. If any fever develops then i would go to the emergency room. ...Read more

Cyst (Definition)

A cyst is a structure or mass that consists of a cellular lined sac. It is typically filled with fluid but may be filled with solid material. It can be congenital, traumatic, or acquired. They may develop nearly anywhere in the body and usually require complete excision for eradication or they are likely to recur. Fluid filled sacs that are not cellular lined ...Read more


2

2
Getting a temperature resulting in intense sweating with no luck. Could the seroquel (quetiapine) be causing neuroleptic malignant syndrome (nms)?

Getting a temperature resulting in intense sweating with no luck. Could the seroquel (quetiapine) be causing neuroleptic malignant syndrome (nms)?

Probably no: Seroquel (quetiapine) is a second generation antipsychotic that could cause nms. Symptoms are muscle cramps and and tremors, fever, altered mental status and confusion, delirium and even coma, and bloop pressure instability. Incidence and prevalence have decrease. Incidence reported around 0.3 to 3%. ...Read more

3

3
Can hidradenitis suppurativa lead to generalized hyperhidrosis if suffered for yrs in the armpits & not treated? Including bumps, sweating, and odor.

Can hidradenitis suppurativa lead to generalized hyperhidrosis if suffered for yrs in the armpits & not treated? Including bumps, sweating, and odor.

Annoying problem: to you , and you will have constant pain also, You need antibiotic , drainage of pus packets ( abscesses ) You have to see a surgeon , if you are getting attacks frequently you need excision ( removal ) of the involved area . ...Read more

See 1 more doctor answer
5

5
Can large dermoid ovarian cyst cause mood issues? Hostility, sadness, mood swings. I'm otherwise well-medicated and seen by a psychiatrist.

Can large dermoid ovarian cyst cause mood issues? Hostility, sadness, mood swings. I'm otherwise well-medicated and seen by a psychiatrist.

Highly unlikely: If you are experiencing mood swings, hostility, and sadness, you should see your psychiatrist as soon as possible. It is more likely that you need an adjustment in your psychiatric medications and/or more intensive counseling and/or close monitoring by your psychiatrist. It is possible that the knowledge of having large dermoid cyst could affect your mood. ...Read more

See 2 more doctor answers
8

8
What congenital or metabolic disorders may be responsible for hyperhidrosis and hypoplastc breasts (hypomastia/tuberous breasts)?

What congenital or metabolic disorders may be responsible for hyperhidrosis and hypoplastc breasts (hypomastia/tuberous breasts)?

Seek Medical Advice: There is no conclusive information about exactly why some women do not develop breast tissue. A possible genetic component has been suggested. Regardless, you need to seek consultation with an endocrinologist. ...Read more

11

11
Can the start of menopause cause or have an effect on, dissociation, bipolar or thyroid problems? I have been diagnosed with all three.

Can the start of menopause cause or have an effect on,  dissociation, bipolar or thyroid problems?  I have been diagnosed with all three.

YES!: Hormonal imbalances, particularly involving the thyroid and sex hormones, can derail mental health. The body is all about biochemical balance, and any diruption of this balance will cause mental/psychological and physical/physiologic symptoms. Your body creates these symptoms as "alarms" to warn you about these imbalances. ...Read more

See 1 more doctor answer
13

13
If I have rapid mood swings can the medications (lamotrigine 300 mg and venlafaxine 225 mg) need to be increased? Or lamotrigine need to be increased

If I have rapid mood swings can the medications (lamotrigine 300 mg and venlafaxine 225 mg) need to be increased? Or lamotrigine need to be increased

Please let your: doctor know. Sometimes antidepressants can trigger mania or hypomania. The lamictal may or may not be able to prevent that. The lamictal dose can be increased if your doctor decides to do that. When one mood stabilizer is not sufficient - often a second mood stabilizer is added. ...Read more

14

14
Will Clomid (clomiphene) or ovestin mess with my hormones or cause mood swings?

Ovestin: There are a number of countries that report that is ESTRIOL is an ingredient in Ovestin but the USA is not included in this list. Look up "Ovestin" on the web and decide whether you think it is OK for you. Do you know it is a cream? ...Read more

15

15
Doantipsychotics like zyprexa and haldol (haloperidol) affect the internal and external anal sphincter muscles? Or do they increase sweating? Feel dirty down there

Doantipsychotics like zyprexa and haldol (haloperidol) affect the internal and external anal sphincter muscles? Or do they increase sweating? Feel dirty down there

To Some Degree: Haloperidal and Olanzapine can both cause constipation and increased sweating which will cause the symptoms you are describing. They do not typically affect the anal sphincters rather they commonly cause decreased motility of the GI tract. ...Read more

See 1 more doctor answer
16

16
I'm taking effexor (venlafaxine) 150mg and Lamictal 200mg. I'm worried about my low energy. Can these drugs cause hepatotoxicity and which are the symptoms?

I'm taking effexor (venlafaxine) 150mg and Lamictal 200mg. I'm worried about my low energy.  Can these drugs cause hepatotoxicity and which are the symptoms?

Talk to your doctor : This is a good combination of medication. These meds are usually well-tolerated. Talk to your doctor about the risks, benefits and side effects of your treatment. If needed, your doctor can order tests to monitor your liver. We look for a yellow coloration to the white part of the eye or yellowing of the skin (jaundice) which suggests liver injury or disease. Talk to your doctor. Best wishes! ...Read more

17

17
Why do drugs like Prozac (fluoxetine) and Ultram that affect serotonin cause you to sweat more? How can I deal with the sweating better?

Why do drugs like Prozac (fluoxetine) and Ultram that affect serotonin cause you to sweat more? How can I deal with the sweating better?

Stop the combination: Serotonin syndrome when the two medications are taken together. Serotonin syndrome can be serious and even life threatening. It is the result of high levels of serotonin in the body. Serotonin syndrome is characterized by having at least three of these listed symptoms: tremor, shivering, agitation, diaphoresis fever, hyper-reflexia incoordination or myoclonus.Stop taken the two madication together. ...Read more

18

18
Will a drug like invega (paliperidone) or seroquel cause thyroid cancer?

Will a drug like invega (paliperidone) or seroquel cause thyroid cancer?

No: This doesn't make sense biologically and no one has noted a trend or association. Both medications have a good safety profile and are widely used; thyroid cancer is fairly common as well and chances are this is a coincidence. ...Read more

19

19
What can cause extra smelly flatulence and also bowel movements? Does zyprexa or haldol (haloperidol) cause this, or diet?

What can cause extra smelly flatulence and also bowel movements? Does zyprexa or haldol (haloperidol) cause this, or diet?

Diet more likely: A more likely cause of extra smelly flatulence and bowel movements would be in the food you eat than the antipsychotic medication you take. ...Read more

20

20
Can Trileptal cause, or aggravate, tics or muscle twitches? What should I look out for. I'm taking 75mg, at the moment, for Bipolar 1 Disorder.

Can Trileptal cause, or aggravate, tics or muscle twitches? What  should I look out for. I'm taking 75mg, at the moment, for Bipolar 1 Disorder.

?: It may cause tremors as a side effect, you are on a low dose though, at any rate, not all listed side effects should be be experienced. Keep a diary of your symptoms for next appointment with your doctor and discuss with him/her, as you are on other medications too, which don't seem to interact, good luck ...Read more

Dr. Emily Altman
228 doctors shared insights

Excessive Sweating (Definition)

can be associated with increased sweating through out the body or just limited to underarms, face, soles, palms. It occur when one sweats more than would be expected for activity level, stress level or ...Read more


Dr. Emily Altman
270 doctors shared insights

Increased Sweating (Definition)

Hyperhidrosis is a condition in which the body sweats more than is needed for ...Read more